Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1949, Volume 17, Issue 3

Programming of Interdependent Activities: I General Discussion<193:POIAIG>2.0.CO;2-M
p. 193-199

George B. Dantzig, Marshall K. Wood

This paper is concerned with improved techniques of program planning, particularly as they apply to the scheduling of activities over time within an organization or economy in which the activities must share in the use of limitedamounts of various commodities. The contemplated use of electronic computers forrapidly computing programs and the assumptions underlying the mathematical model are discussed. The paper is concluded by an illustrative example.

Log In To View Full Content